# SDR UPS97823005

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5644657903
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FLOORBEAM F/S 920 CRACKED ON LOWER FLANGE IN RADIUS AT LBL 68. REF UPS N/R 534617.  REPAIRED IAW DHC SK-894-617 (REF UPS ENRG FILE NR DC8-53-1806).
